About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Physics
Volume 2012 (2012), Article ID 908386, 23 pages
http://dx.doi.org/10.5402/2012/908386
Research Article

Oscillating Flows of Fractionalized Second Grade Fluid

1Abdus Salam School of Mathematical Sciences, GC University, Lahore 54600, Pakistan
2Department of Mathematics, NED University of Engineering & Technology, Karachi 75270, Pakistan
3Department of Mathematics, University of Karachi, Karachi 75270, Pakistan

Received 22 October 2011; Accepted 14 November 2011

Academic Editors: F. Ardalan and M. Rasetti

Copyright Β© 2012 Muhammad Jamil et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Jamil, Najeeb Alam Khan, and Abdul Rauf, “Oscillating Flows of Fractionalized Second Grade Fluid,” ISRN Mathematical Physics, vol. 2012, Article ID 908386, 23 pages, 2012. doi:10.5402/2012/908386